MONDAY

  • 03:00 AM   JEFF N GREG PODCAST

  • 05:00 AM   MY GENERATION WITH GARY JACKSON

  • 07:00 AM   MG KELLY BACK TO THE 70’S

  • 11:00 AM   THE MIX-TAPE WITH LIZZY MINX

  • 01:00 PM   FADED AND ELEVATED WITH JORDAN

  • 03:00 PM   DANCE THRU THE DECADES 

  • 04:00 PM   2HRS WITH INDI (LIVE)

  • 06:00 PM  THE ROCKING COMEDY SHOW (LIVE)

  • 09:00 PM  THE CHURCH OF PUNK ROCK (LIVE)

  • 11:00 PM   ROCK SOLID WITH FRED SETTERS

TUESDAY

  • 01:00 AM   JOHN LeBANG SHOW

  • 04:00 AM   TWO CLUELESS DUDES

  • 06:00 AM   DAVE THE RAVE

  • 07:00 AM   THE AMERICAN HIT LIST MG KELLY

  • 10:00 AM   ROCKABILLY N BLUES RADIO HOUR

  • 11:00 AM   I LOVE THE 70’S WITH FRED SETTERS

  • 12:00 PM   ROCK TALK WITH DOMINIC FORBES

  • 01:00 PM  THROWBACK WITH JACK ATTACK (LIVE)

  • 03:00 PM  THE ROCKING COMEDY SHOW (LIVE)

  • 06:00 PM  THE HUMOR COLLECTIVE (LIVE)

  • 09:00 PM  VIVA SKA RADIO (LIVE)

WEDNESDAY

  • 12:00 AM   THE BRENDON AND KEVIN SHOW

  • 04:00 AM   NOT PLAYING STUPID PODCAST

  • 05:00 AM   ELECTRIC RADIO SHOW (PODCAST VERSION)

  • 07:00 AM   MG KELLY’S AMAZING 80’S

  • 09:00 AM   THE CLASSIC ROCK SHOW WITH WILL MEADOWS

  • 11:00 AM   DIE LAUGHING RECORDS PODCAST

  • 12:00 PM   THIS, THAT AND THE OTHER (LIVE)

  • 03:00 PM   THE CRAZY JAY SHOW (LIVE)

  • 06:00 PM   PULSAR RADIO SHOW WITH “PULSAR” (LIVE)

  • 09:00 PM   WORLD GHOST RADIO (LIVE)

  • 10:00 PM   DEAD AIR 

THURSDAY

  • 01:00 AM   HELL’S BBQ (LIVE)

  • 03:00AM     2HRS WITH INDI
  • 05:00AM    THE CHURCH OF PUNK ROCK
  • 07:00 AM   MG KELLY’S CLASSIC HIT LIST

  • 11:00 AM  KICKING UP THE 80’S GEOFF DORSETT

  • 12:00 PM  ROWDY RADIO SHOW

  • 01:00 PM   ON THE MIC with CHRIS & AMBER

  • 02:00 PM   BLAME YOUR BROTHER

  • 03:30 PM   THE TODD NEWTON PODCAST

  • 04:00 PM  THE SALOON ROCK CLUB (LIVE)

  • 06:00 PM  THERAPY WITH THE FREAKMASTER (LIVE)

  • 09:00 PM  TIME SWEEP WITH DOMINIC FORBES

FRIDAY

  • 01:00 AM  NORTHERN SOUL SHOW

  • 02:00 AM  WILL MEADOWS CLASSIC ROCK SHOW

  • 04:00 AM  THE BEATLES BOX
  • 05:00 AM ON THE AIR WITH DJ CHRIS (LIVE)
  • 07:00 AM  CRAZY JAY IN THE MORNING (LIVE)

  • 11:00 AM  THE PULSAR RADIO SHOW (LIVE)

  • 02:00 PM  HANGING WITH COUTTS (LIVE)

  • 07:00 PM  GREASY CONVERSATION (LIVE)

  • 07:00 PM  TWO CLUELESS DUDES WITH MAD MIKE & THE HANK (LIVE)

  • 09:00 PM  DIE LAUGHING PODCAST

  • 10:00 PM  THIS, THAT AND THE OTHER 

SATURDAY

  • 01:00 AM  THE GROOVE LINE WITH PETER MARSHAM

  • 02:00 AM  AFTER HOURS WITH FRED SETTERS

  • 03:00 AM  THE BEATLES BOX WITH PETER MARSHAM

  • 04:00 AM  THE GARY JACKSON SHOW

  • 06:00 AM  COMEDY ON VINYL

  • 07:00 AM  BRIT ROCK WITH DOMINIC FORBES

  • 10:00 PM   THE ELECTRIC RADIO SHOW

  • 01:00 PM  SUPERSONIC 70’S

  • 02:00 PM  THE CLASSIC ROCK REWIND

  • 04:00 PM  FADED AND ELEVATED (LIVE)

  • 06:00 PM  THE KEVIN AND BRENDON SHOW (LIVE)

  • 09:00 PM  HARD ROCK NIGHTS

  • 11:00 PM   ELECTRIC CITY​

SUNDAY

  • 02:00 AM  SOUNDS OF THE 70’S WITH GARY JACKSON
  • 03:00 AM  SOLD GOLD 60’S WITH GEOFF DORSETT

  • 04:00 AM  THROWBACK WITH JACK ATTACK

  • 06:00 AM  DAVE THE RAVE

  • 07:00 AM  YOUR 90’S REWIND WITH MG KELLY

  • 09:00AM   KICKING UP THE 80’S WITH GEOFF DORSETT

  • 10:00 AM  ON THE AIR WITH LIZZY OFFT (LIVE)

  • 12:00 PM   DARK SIDE OF THE MOON WITH GARY JACKSON

  • 02:00 PM  THE CLASSIC ROCK REWIND 

  • 04:00 PM  THE WACKY RECORD SHOW (LIVE)

  • 06:00 PM  HANGING WITH JOSH COUTTS (LIVE)

  • 07:00 PM  WILDE NIGHTS WITH DANNY WILDE (LIVE)

  • 09:00 PM  KARLA KITTY (LIVE)

  • 11:00 PM   MIDNIGHT MADNESS